Homotopy analysis method for fractional IVPs

Show simple item record

contributor.author Hashim, I. en_US
contributor.author Abdulaziz, O. en_US
contributor.author Momani, S. en_US
date.accessioned 2009-12-27T10:18:52Z en_US
date.available 2009-12-27T10:18:52Z en_US
date.issued 2007-09-30 en_US
identifier.citation Hashim, I., Abdulaziz, O., & Momani, S. (2009). Homotopy analysis method for fractional IVPs. Communications in Nonlinear Science and Numerical Simulation, 14(3), 674–684 en_US
identifier.uri http://dx.doi.org/10.1016/j.cnsns.2007.09.014 en_US
identifier.uri http://hdl.handle.net/10576/10494 en_US
description.abstract In this paper, the homotopy analysis method is applied to solve linear and nonlinear fractional initial-value problems (fIVPs). The fractional derivatives are described by Caputo’s sense. Exact and/or approximate analytical solutions of the fIVPs are obtained. The results of applying this procedure to the studied cases show the high accuracy and efficiency of the approach. en_US
language.iso en en_US
publisher Elsevier en_US
subject Fractional IVPs en_US
subject Homotopy analysis method en_US
subject Caputo’s fractional derivative en_US
title Homotopy analysis method for fractional IVPs en_US
type Article en_US


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record